MathSciNet Relay Station
MathSciNet bibliographic data
MR205864 05.10
Katona, Gy. On a conjecture of Erdős and a stronger form of Sperner's theorem. Studia Sci. Math. Hungar 1 1966 59–63.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement